Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 20, Number 1
HTML articles powered by AMS MathViewer

Nonlinear Fourier analysis
Stephen Semmes PDF
Bull. Amer. Math. Soc. 20 (1989), 1-18
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 1 (1989)
PDF
Bull. Amer. Math. Soc. 20 (1989)
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 20, Number 1 (1989)
PDF
Bull. Amer. Math. Soc. 20 (1989)
The nondegeneration of the Hodge-de Rham spectral sequence
Harsh V. Pittie PDF
Bull. Amer. Math. Soc. 20 (1989), 19-22
On real algebraic models of smooth manifolds
J. Bochnak and W. Kucharz PDF
Bull. Amer. Math. Soc. 20 (1989), 23-26
Trees and discrete subgroups of Lie groups over local fields
Alexander Lubotzky PDF
Bull. Amer. Math. Soc. 20 (1989), 27-30
Prescribed holonomy for projective structures on compact surfaces
Daniel M. Gallo PDF
Bull. Amer. Math. Soc. 20 (1989), 31-34
On singular Hamiltonians: the existence of quasi-periodic solutions and nonlinear stability
Chjan C. Lim PDF
Bull. Amer. Math. Soc. 20 (1989), 35-40
Compact manifolds with a little negative curvature
K. D. Elworthy and S. Rosenberg PDF
Bull. Amer. Math. Soc. 20 (1989), 41-44
Moduli of parabolic $G$-bundles
Usha N. Bhosle PDF
Bull. Amer. Math. Soc. 20 (1989), 45-48
Homology using Chow varieties
Eric M. Friedlander PDF
Bull. Amer. Math. Soc. 20 (1989), 49-53
Besicovitch meets Wiener—Fourier expansions and fractal measures
Robert S. Strichartz PDF
Bull. Amer. Math. Soc. 20 (1989), 55-59
Nonrecursive functions in real algebraic geometry
Alexander Nabutovsky PDF
Bull. Amer. Math. Soc. 20 (1989), 61-65
Operator theory and algebraic geometry
R. G. Douglas, Vern Paulsen and Keren Yan PDF
Bull. Amer. Math. Soc. 20 (1989), 67-71
Dynamical $L$-functions and homology of closed orbits
Atsushi Katsuda and Toshikazu Sunada PDF
Bull. Amer. Math. Soc. 20 (1989), 73-77
At least two fifths of the zeros of the Riemann zeta function are on the critical line
J. B. Conrey PDF
Bull. Amer. Math. Soc. 20 (1989), 79-81
Knots are determined by their complements
C. McA. Gordon and J. Luecke PDF
Bull. Amer. Math. Soc. 20 (1989), 83-87

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Symplectic geometry and analytical mechanics, by Paulette Libermann and Charles-Michel Marle.
Reviewer: William M. Boothby
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 89-94
Commutator theory for congruence modular varieties, by Ralph Freese and Ralph McKenzie.
Reviewer: Stanley Burris
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 94-96
Generalized solutions of nonlinear partial differential equations, by Elemér E. Rosinger.
Reviewer: J. F. Colombeau
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 96-101
Equivariant $K$-theory and freeness of group actions on $C^*$-algebras, by N. Christopher Phillips.
Reviewer: Joachim Cuntz
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 101-103
Multiple forcing, by Thomas Jech.
Reviewer: James E. Baumgartner
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 103-107
Dimensions of ring theory, by Constantin Nastasescu and Freddy van Oystaeyen.
Reviewer: K. R. Goodearl
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 107-112
Global analysis on foliated spaces, by Calvin C. Moore and Claude Schochet.
Reviewer: James L. Heitsch
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 112-117
Elliptic functions and rings of integers, by Ph. Cassou-Noguès and M. J. Taylor.
Reviewer: Ted Chinburg
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 117-121
Mathematical problems in viscoelasticity, by Michael Renardy, William J. Hrusa and John A. Nohel.
Reviewer: Allen C. Pipkin
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 122-123
The Malliavin calculus, by Dennis R. Bell.
Reviewer: Philip Protter
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 123-127
A course in constructive algebra, by Ray Mines, Fred Richman and Wim Ruitenburg.
Reviewer: Douglas S. Bridges
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 127-132
Holomorphic functions and integral representations in several complex variables, by R. Michael Range.
Reviewer: Klas Diederich
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 132-139
Lectures on Bochner-Riesz means, by Katherine Michelle Davis and Yang-Chun Chang.
Reviewer: G. B. Folland
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 139-142
Einstein manifolds, by Arthur L. Besse.
Reviewer: Gary R. Jensen
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 142-145
Maximum and minimum principles: A unified approach, with applications, by M. J. Sewell.
Reviewer: Peter Smith
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 146-148
Torsion theories, by Jonathan S. Golan.
Reviewer: Timothy J. Hodges
Review information PDF
Bull. Amer. Math. Soc. 20 (1989), 148-151